# SDR ASAA2023062543782

- Difficulty date: June 25, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,959 hours, 16,310 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 73-11282 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. SHORT TIME FAULT. ENG #2. GROUNDED - YES. INTERROGATED FMC CDU #2 ENG AND NO FAULTS FOUND AT THIS TIMECLEARS PLT C/N 26001506 JEFF NOTIFIED.
